# SDR R61A201502250118

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 18,945 hours, 14,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 422131
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY EXIT SIGN ABOVE THE FORWARD LAV WAS MISSING. MAINTENANCE R & R EMERGENCY EXIT SIGN IAW AMM AND OPS CHECKED GOOD.
